Vol 16, No 3 (2018)

December

Table of Contents

Articles

Generalized $\tau_1\tau_2 $-Closed Sets in Ideal Bitopological Spaces PDF
Chalongchai Klanarong, Chawalit Boonpok 563–575
On Strongly Semiprime Modules and Submodules Submodules PDF
Hai Q. Dinh, Nguyen Trong Bac, Nico Johannes Groenewald, Dong Thi Hong Ngoc 577–590
On Some Inequalities for Different Kinds of Convexity PDF
Merve Avci Ardic, Muhamet Emin Ozdemir 591–597
On Decompositions of Intra-Regular and Left Regular Ordered $\star$-Semigroups PDF
Chong-Yih Wu 599–611
New Hadamard's Inequality for $( \alpha _{1}, m_{1})$-$( \alpha _{2}, m_{2})$-Preinvex Functions on the Co-Ordinates PDF
khaled boukerrioua, B. Meftah, T. Chiheb 613–641
On the Diophantine Equation $4^x-p^y=3z^2$ where $p$ is a Prime PDF
Julius Fergy Tiongson Rabago 643–650
Fine Spectrum of the Generalized Difference Operator $\Delta_{uv}$ on the Sequence Space $c_0$ PDF
Parmeshwary Dayal Srivastava, Sudhanshu Kumar 651–663
Global Behavior of a Fourth Order Rational Difference Equation PDF
R. Abo-Zeid, M. A. Al-Shabi 665–674
$\epsilon$-Closed Sets PDF
Talal Al-Hawary 675–681
Some Inequalities for the $q$-Gamma and the $q$-Polygamma Functions PDF
Ahmed Salem 683–692
On Special Weakly Riccisymmetric and Generalized Ricci-Recurrent Trans-Sasakian Structures PDF
Sudhakar Kumar Chaubey 693–707
On $\phi-$Quasiconformally Symmetric $N(k)-$Contact Metric Manifolds PDF
Avik De, Yoshio Matsuyama 709–722
New Inequalities of Ostrowski Type for Mappings whose Derivatives are $(\alpha, m)$-Convex via Fractional Integrals PDF
M. Emin Özdemir, Havva Kavurmaci-Önalan, Merve Avci-Ardic ̧ 723–731
On the Kernel of the Black-Scholes Equation for the Option Price on Future Related to the Black-Scholes Formula PDF
Amnuay Kananthai, Somsak Chanaim, Chongkolnee Rungruang 733–744
Multivalued Coincidence Point Results in Partially Ordered Metric Spaces PDF
Binayak S. Choudhury, Nikhilesh Metiya 745–756
On Modular Difference Sequence Spaces PDF
Parmeshwary Dayal Srivastava, Atanu Manna 757–774
Common Fixed Point Results on Complex Valued $G_b$-Metric Spaces PDF
Ozgur Ege1, Ismet Karaca 775–787
On Global Existence of Solutions for Abstract Nonlinear Functional Neutral Integro-Differential Equations with Nonlocal Condition PDF
Rupali S. Jain, Machhindra B. Dhakne 789–799
$\Psi$-Stability for Nonlinear Difference Equations PDF
T. S. Rao, G. Suresh Kumar, M.S. N. Murty 801–815
Approximating Common Fixed Points for Two $G$-Asymptotically Nonexpansive Mappings with Directed Grahps PDF
Manakorn Wattanataweekul 817–830


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|